I’ve had so many headaches these past few months.
I initially started to get more frequent, incapacitating headaches shortly after I got Lyme; an infection taking up camp in your central nervous system will tend to do that. Of course at the time, we had no idea I had Lyme disease, so it made no sense that I was getting sporadic attacks of occipital neuralgia. I still don’t get that particular type of headache very often, though I do get a similar type of occipital nerve irritation, to a lesser degree. But nothing like I used to…
On one of my old fibromyalgia support groups, we nicknamed it “occipital suicidal head pain.” Everyone said, “Oh yes, I’ve had those, they make you want to end your life!” Fibromyalgia, huh? Yeah. I wonder how many of them actually had Lyme disease.
My migraine from yesterday has gone away. But, another day, another type of headache. This is the kind that affects my forehead, the top of my head, the back of my skull, and my neck, and that makes my forehead go tingly and then numb. My shoulder hurts a little, but I suspect it’s just referred pain due to my neck being involved. Four-hundred milligrams of ibuprofen helped a little but wasn’t enough, so 3.75 mgs of hydrocodone and 250mg of acetaminophen later, I’m okay. (That’s half the dose of everything.) This pattern of headache is actually.. ha, well, it’s actually an exact description of one of my occipital neuralgia episodes! But it’s no where near as severe, so whatever is causing this one must be minor. I hope this will just be a one-nighter and not evolve into one of those four-or-five-day events.
Concerning yesterday’s breathing incident, I noticed a strange coincidence. I said, “It’s not a medication reaction,” because it happened before I took my Sporanox. But what I didn’t consider was the Nystatin, which after I updated my post a second time, I realized I took an hour before both episodes. Now, I’ve been on Nystatin a lot before, including in combination with other meds, so I’m not prone to thinking that it could have caused my sudden breathlessness, and in fact I’m not even sure if it’s capable of causing such a thing, however… I did not take any today. Tomorrow I shall take it again, and if I have a repeat episode, we’ll know it must be the Nystatin, and that I simply cannot take it with the Sporanox. And that wouldn’t surprise me, actually, because the latter interacts with everything known to man. I’m just so thankful that it doesn’t interact with either of my primary pain medications, or I’d be one very, very miserable person.
But I really think the Sporanox is going to be the medicine that helps me with the candidiasis. The fuzzy coating on my tongue is just like.. a normal fuzzy coating, that anyone would have in the mornings. And my digestion is better, so much better! Candida overgrowth in the gut tends to cause constipation. Or “irregularity,” as the mainstream media is calling it these days. Whatever name you give it, not exactly my idea of fun. But it’s better, and it hasn’t been in months! Neither the Diflucan nor the Nizoral gave me that relief. And I’m on day ten of twenty-one! Woo! This might be “it”!
♥ a rainbow at night